VOL. 41 · NO. 1 | Spring 1997
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 41 (1), (Spring 1997)
No abstract available
Articles
Hara Charalambous
Illinois J. Math. 41 (1), 1-9, (Spring 1997) DOI: 10.1215/ijm/1255985839
KEYWORDS: 13D25
No abstract available
David Eisenbud, Bernd Ulrich
Illinois J. Math. 41 (1), 10-15, (Spring 1997) DOI: 10.1215/ijm/1255985840
KEYWORDS: 13B21, 13B02
No abstract available
James D. Lewis
Illinois J. Math. 41 (1), 16-22, (Spring 1997) DOI: 10.1215/ijm/1255985841
KEYWORDS: 14C30, 14C15
No abstract available
Eduardo García-Río, Lieven Vanhecke, M. Elena Vázquez-Abal
Illinois J. Math. 41 (1), 23-30, (Spring 1997) DOI: 10.1215/ijm/1255985842
KEYWORDS: 58E20, 53C15, 53C50
No abstract available
R. J. D. Ferdinands, R. E. Schultz
Illinois J. Math. 41 (1), 31-53, (Spring 1997) DOI: 10.1215/ijm/1255985843
KEYWORDS: 14M15, 55R10
No abstract available
E. Andruchow, A. Larotonda, L. Recht, D. Stojanoff
Illinois J. Math. 41 (1), 54-76, (Spring 1997) DOI: 10.1215/ijm/1255985844
KEYWORDS: 46L05, 46L50, 58B20
No abstract available
D. Cruz-Uribe SFO, C. J. Neugebauer, V. Olesen
Illinois J. Math. 41 (1), 77-92, (Spring 1997) DOI: 10.1215/ijm/1255985845
KEYWORDS: 42B25, 42A85‎
No abstract available
Efton Park
Illinois J. Math. 41 (1), 93-102, (Spring 1997) DOI: 10.1215/ijm/1255985846
KEYWORDS: 47B35, 19K56, 46L99, 47C10, 58F99
No abstract available
Annetta Aramova, Jürgen Herzog
Illinois J. Math. 41 (1), 103-121, (Spring 1997) DOI: 10.1215/ijm/1255985847
KEYWORDS: 13D02, 13F20
No abstract available
Gerard Walschap
Illinois J. Math. 41 (1), 122-128, (Spring 1997) DOI: 10.1215/ijm/1255985848
KEYWORDS: 53C12, 53C20
No abstract available
Sanju Vaidya
Illinois J. Math. 41 (1), 129-141, (Spring 1997) DOI: 10.1215/ijm/1255985849
KEYWORDS: 13F25, 12E10, 13A35
No abstract available
Ken Ono, Brad Wilson
Illinois J. Math. 41 (1), 142-150, (Spring 1997) DOI: 10.1215/ijm/1255985850
KEYWORDS: 11F30, 11F80, 11P82
No abstract available
Harold Donnelly
Illinois J. Math. 41 (1), 151-160, (Spring 1997) DOI: 10.1215/ijm/1255985851
KEYWORDS: 32H10, 32F99
No abstract available
Back Matter
Illinois J. Math. 41 (1), (Spring 1997)
No abstract available
Back to Top